# SDR UALA2012042002369

- Difficulty date: April 19, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747-41R
- Aircraft serial: 25158
- Aircraft time: 87,669 hours, 10,603 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN GALLEY FWD & SIDE WALL EMERGENCY LIGHT INOPERATIVE.  SECURED EMERGENCY LIGHT CONNECTOR.  OP CHECKED NORMAL.
